# SDR HEEA079213

- Difficulty date: May 24, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N206FS
- Make and model: Bell 206L-3
- Aircraft serial: 51506
- Aircraft time: 9,952 hours
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Skid
- Part number: 206324007
- Part serial: AA1236
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKID TUBE CRACKED DUE TO CORROSION EXFOLIATING FROM TUBE AT FORWARD END NEAR HOLD DOWN RING.
